# SDR REXA2014061900612

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,892 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 EMER LIGHT BATTERY PACK IS INOPERATIVE.  R & R NR 1 EMER LIGHT BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-740-801.
